# SDR 2003F00079

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Aircraft time: 70,459 hours, 31,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT, BEHIND SEAT 15D, BATTERY IS DEAD.  REMOVED AND REPLACED FLASHLIGHT BATTERY.
